# SDR USAA2009082592243

- Difficulty date: August 24, 2009
- Submitted: August 25, 2009
- Operation: Air carrier
- Aircraft: N451UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 24934
- Aircraft time: 51,253 hours, 33,912 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 6943477U2
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q3 - MAJOR REPAIR - LEVEL 2 EXFOLIATION CORROSION ON RIGHT TRANSITION ANGLE BETWEEN BS 767 TO BS 787 ABOVE S26R IN AFT CARGO COMPARTMENT.  REPLACED RIGHT TRANSITION ANGLE BETWEEN BS 767 TO BS 787 ABOVE S26R IN AFT CARGO COMPARTMENT IAW B737 SRM 51-10-02.
